simka2 Posted January 13, 2012 Share Posted January 13, 2012 I month ago I bought some Stevia that had a really strong chemical taste. I had only used it a handful of times, but a few days ago I drank some green tea (with it in it) first thing in the morning and felt off. A short while later I threw it all up. (sorry:blushing:) Now, I am struggling with anything that has an artificial sweetener. Before I would taste the somewhat yucky aftertaste, but be able to drink or eat it anyway. Now, I just can't and I do feel sick afterwards. Has anyone had this happen? Originally, I thought I had the stomach flu, but so long as I stay away from artificial stuff I feel okay.:confused: Oh, and I am known to have a cast iron stomach, but that seems to be changing. What would make my body suddenly start reacting to these things? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.